# SDR AALA202201259221

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 79,597 hours, 10,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S479W2203
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN AT 3L DOOR BROKEN. **SUPPLEMENTAL REPORT FOR AALA202201219221: REPLACED EXIT SIGN HOUSING PER AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
